# SDR DLL13960525

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 1281T10033
- Condition: Inoperative
- Location: L 2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR ELECTRIC ACTUATION INOPERATIVE.  UNABLE TO CLOSE DOOR MANUALLY.  REPLACED 2L DOOR ACTUATOR ASSEMBLY, OPERATION NORMAL.
